Progress on the symmetric Strassen conjecture

Enrico Carlini, Maria Virginia Catalisano, Luca Chiantini

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

Let F and G be homogeneous polynomials in disjoint sets of variables. We prove that the Waring rank is additive, thus proving the symmetric Strassen conjecture, when either F or G is a power, or F and G have two variables, or either F or G has small rank.
Original languageEnglish
Pages (from-to)3149-3157
Number of pages9
JournalJournal of Pure and Applied Algebra
Volume219
Issue number8
DOIs
Publication statusPublished - 2015

Cite this